MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW

KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-872-05-91
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that non-locking screws which remained secured to a fixation plate became loosened from a patient's compromised bone eight weeks after implant.They were removed and replaced.
 
Additional Manufacturer Narrative
An investigation was performed in the lab and there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.Review of the device history records was not possible due to no lot number being identified.The investigation results conclude that the root cause for this failure could not be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 establishment name - kls martin se & co.Kg.G1 contact office establishment name - kls-martin l.P.G1 contact office manufacturing site name and address - kls martin se & co.Kg kolbinger strasse 10.Muehlheim/donau, deu 78570, deu.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN L.P.
p.o. box 16369
jacksonville FL 32245
Manufacturer Contact
melissa bachorski
kolbinger strasse 10
muehlheim/donau, deu, FL 78570
GM   78570
9046417746
MDR Report Key18539766
Report Number9610905-2023-00071
Device Sequence Number6402644
Product Code JEY
UDI-Device Identifier00888118046697
UDI-Public(01)00888118046697
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943347
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-872-05-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale